# SDR ASAA0210312

- Difficulty date: November 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 65701934
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND NR 2 THRUST REVERSER COWLING AT REVERSER STATION 96.4 GOUGED.  REPAIRED THRUST REVERSER COWLING PER SRM.  (M)
